# SDR AUS20021101

- Difficulty date: September 19, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Condition: Worn
- Location: Uplock Hook
- Part time: 19,130 cycles
- Component: Uplock Hook
- Component part number: 574122210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPLOCK HOOK WORN ON PIVOT SHAFT AND BEARING.
